Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 4, 2016, 7:23 PM EDT for Carroll County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2016, 7:23 PM EDT (23:23 UTC)
- Expired
- Aug 4, 2016, 8:00 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
County Carroll County, GA
The radar
The Atlanta radar (KFFC), 42 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 466 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
705
WWUS82 KFFC 042323
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT THU AUG 4 2016
GAZ042-050000-
CARROLL GA-
723 PM EDT THU AUG 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CARROLL COUNTY UNTIL 800
PM EDT...
AT 723 PM EDT...A STRONG THUNDERSTORM WAS NEAR CARROLLTON...MOVING
SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...BOWDON...MOUNT
ZION...WHITESBURG...ROOPVILLE...LOWELL...BYERS
CROSSROADS...CLEM...TYUS...JOHN TANNER STATE PARK...SEATON LAKE AND
ABILENE.
LAT...LON 3353 8526 3368 8510 3359 8490 3357 8490
3357 8488 3355 8483 3353 8482 3351 8485
3349 8486 3348 8490 3344 8494 3346 8498
3344 8498 3343 8502 3343 8517
TIME...MOT...LOC 2323Z 309DEG 9KT 3354 8510
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 2:48 PM EDT, 4 hours 35 minutes earlier.
Area forecast discussion, Aug 4, 2:48 PM EDT, 4 hours 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 248 PM EDT THU AUG 4 2016 .SHORT TERM /Tonight through Friday Night/... A weak frontal boundary remains draped across central GA this afternoon. Scattered to numerous showers and thunderstorms have developed across the CWFA this afternoon...especially in the vicinity of the old boundary and in areas that were not overrun with low clouds this morning. The atmos remains unstable, but not to an extreme and the lapse rates aloft remain unfavorable. Suspect the main threat will be locally heavy rainfall. Storms will be slow moving, heavy rainfall producers...especially since BL winds remain light and PWATs have crept up to near 2 inches again. Localized flooding when rainfall amounts approach 3 inches will be possible. Ponding of water in low lying areas and/or temporary street flooding will definitely be possible. Models are progging a little bit more mid level support around tomorrow as a shortwave drops south out of the TN/OH valleys. This may lead to a bit more coverage of storms CWFA-wide. PWATS remain high, especially across east and central GA and range between 1.75 and 2 inches. BL winds are a little higher than todays values, but still average less than 25 kts. So, the potential for locally heavy rainfall producing storms remain high in this area. Across northern GA, drier air may filter in aloft...increasing the gusty wind threat from any storms that develop. Do expect a bit more cloud cover around overnight, so have bumped min temps up a degree or two. NListemaa .LONG TERM /Saturday through Thursday/... Mainly only tweaks to the long term based on the latest guidance. A rather disturbed long term period looks to continue. BDL PREVIOUS DISCUSSION... Models continue to indicate that Saturday will largely be a day between major weather systems with deep layer moisture confined to the north and south of the area. Precipitable water values for the Atlanta metro will only be on the order of 1.3 to 1.4 inches which is quite less than the past few days. Still enough over the extreme se portion of the area to warrant likely pops but elsewhere including aforementioned metro...will only go low end chance. Frontal boundary settles over the area on Sunday and instead of between weather systems...we will have the squeeze play upon us with moisture converging over most of the area. PW values increase to just over 2 inches and with some upper impulses possible across the northern tier...have gone with high end chance pops. A chunk of the enhanced moisture that has been over the Carolinas moves into the area for Monday and marches west to affect west central GA on Tues. Although mid levels remain relatively warm at -4C to -5C...plenty of low level CAPE around to allow for high end chance to low end likely coverage. This disturbed pattern continues right into Wed and if this pattern were in the short term I would probably go likely for the values I am seeing but this fat out will stick to high end chance for now. Deese && .AVIATION... 18Z Update... Scattered showers and thunderstorms will persist into the evening hours. With the atmos remaining so moist and a little unstable into the overnight hours...isolated showers will continue possible overnight. However, since coverage will be sparse, will not mention in the TAF for now. Tomorrow should be very similar to today, possibly with a bit more coverage with a little better upper level support. Winds should remain east into mid morning Friday...and then may try to go on the west side tomorrow afternoon. However, speeds will remain pretty light and should average less than 7kt. //ATL Confidence...18Z Update... Med confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 73 90 72 95 / 40 40 30 40 Atlanta 74 91 74 94 / 40 40 30 40 Blairsville 68 85 67 88 / 40 50 30 50 Cartersville 73 92 71 93 / 40 30 30 40 Columbus 76 94 75 95 / 30 40 20 40 Gainesville 73 88 72 92 / 40 40 30 40 Macon 75 93 73 96 / 40 50 30 40 Rome 73 94 71 93 / 40 30 20 50 Peachtree City 73 92 71 94 / 40 40 30 40 Vidalia 75 91 74 94 / 50 50 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...NListemaa
Hazardous weather outlook, Aug 4, 5:10 AM EDT, 14 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 AM EDT THU AUG 4 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-050915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 510 AM EDT THU AUG 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW STRONG STORMS ARE POSSIBLE TOWARD THE PEAK OF DAYTIME HEATING AND INTO THE EARLY EVENING HOURS. GUSTY WINDS UP TO 50 MPH AND FREQUENT LIGHTNING CAN BE EXPECTED WITH ANY STRONG STORMS. OF MORE CONCERN TODAY IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND MINOR FLOODING CONCERNS. THIS WOULD PRIMARILY BE OVER NORTHEAST GEORGIA WHERE ABUNDANT MOISTURE AND SLOW MOVEMENTS OF STORMS WILL LEAD TO ISOLATED HIGH RAINFALL TOTALS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. A FEW STORMS COULD BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 4, 4:20 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EDT THU AUG 4 2016
GAZ019-020-030-031-042045-
PAULDING GA-BARTOW GA-POLK GA-FLOYD GA-
420 PM EDT THU AUG 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PAULDING...
SOUTHWESTERN BARTOW...EASTERN POLK AND SOUTHEASTERN FLOYD COUNTIES
UNTIL 445 PM EDT...
AT 419 PM EDT...A STRONG THUNDERSTORM WAS OVER TAYLORSVILLE...OR 12
MILES SOUTHWEST OF CARTERSVILLE...MOVING SOUTH AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALLAS...ROCKMART...EUHARLEE...ARAGON...BRASWELL...TAYLORSVILLE...
YORKVILLE...BURNT HICKORY RIDGE...VAN WERT AND STILESBORO.
LAT...LON 3418 8510 3419 8489 3391 8480 3391 8514
TIME...MOT...LOC 2019Z 352DEG 15KT 3407 8499
16Special weather statement, Aug 4, 5:23 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
523 PM EDT THU AUG 4 2016
GAZ074-076-085-086-042200-
JOHNSON GA-WASHINGTON GA-EMANUEL GA-JEFFERSON GA-
523 PM EDT THU AUG 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
SOUTHEASTERN WASHINGTON...NORTHERN EMANUEL AND SOUTHEASTERN JEFFERSON
COUNTIES UNTIL 600 PM EDT...
AT 522 PM EDT...A STRONG THUNDERSTORM WAS OVER WADLEY...OR 11 MILES
SOUTH OF LOUISVILLE...MOVING NORTH AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WADLEY...BARTOW...SUMMERTOWN...COLEMANS
LAKE...BLUNDALE...MOXLEY...THREE POINTS...NEW HOME AND PRINGLE.
LAT...LON 3269 8226 3276 8266 3296 8261 3296 8228
3293 8227 3284 8232 3283 8230 3283 8226
3281 8225 3281 8223
TIME...MOT...LOC 2122Z 201DEG 10KT 3284 8243Special weather statement, Aug 4, 6:12 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 PM EDT THU AUG 4 2016
GAZ041-042-042245-
CARROLL GA-HARALSON GA-
612 PM EDT THU AUG 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR CARROLL AND HARALSON COUNTIES
UNTIL 645 PM EDT...
AT 611 PM EDT...A STRONG THUNDERSTORM WAS OVER BUCHANAN...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...BUCHANAN...VILLA
RICA...BREMEN...TEMPLE...TALLAPOOSA...MOUNT ZION...WACO...JOHN
TANNER STATE PARK...FELTON...BOWDON JUNCTION AND ABILENE.
LAT...LON 3390 8526 3390 8522 3391 8521 3391 8519
3390 8515 3371 8490 3369 8490 3354 8520
3364 8527 3366 8527 3382 8537
TIME...MOT...LOC 2211Z 319DEG 12KT 3380 8520Special weather statement, Aug 4, 6:42 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT THU AUG 4 2016
GAZ033-044-045-055-042315-
DEKALB GA-NORTH FULTON GA-SOUTH FULTON GA-CLAYTON GA-
642 PM EDT THU AUG 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DEKALB...NORTH
FULTON...SOUTH FULTON AND NORTHWESTERN CLAYTON COUNTIES UNTIL 715 PM
EDT...
AT 642 PM EDT...A STRONG THUNDERSTORM WAS NEAR EAST POINT...OR NEAR
ATLANTA...MOVING SOUTH AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...DECATUR...SANDY SPRINGS...EAST POINT...UNION CITY...FOREST
PARK... RIVERDALE...COLLEGE
PARK...FAIRBURN...MORROW...HAPEVILLE...AVONDALE ESTATES...LAKE
CITY...NORTH ATLANTA...MIDTOWN...DRUID HILLS...NORTH
DECATUR...CHATTAHOOCHEE HILL COUNTRY...GRANT PARK-ZOO ATLANTA AND
HARTSFIELD-JACKSON AIRPORT.
LAT...LON 3364 8472 3366 8466 3369 8465 3368 8464
3381 8449 3383 8446 3385 8446 3390 8444
3386 8426 3356 8431 3355 8480
TIME...MOT...LOC 2242Z 018DEG 17KT 3372 8444Special weather statement, Aug 4, 7:17 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 PM EDT THU AUG 4 2016
GAZ033-034-045-042345-
DEKALB GA-NORTH FULTON GA-GWINNETT GA-
717 PM EDT THU AUG 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB...NORTH
FULTON AND WESTERN GWINNETT COUNTIES UNTIL 745 PM EDT...
AT 716 PM EDT...A STRONG THUNDERSTORM WAS OVER DORAVILLE...OR 10
MILES NORTH OF DECATUR. THIS STORM WAS NEARLY STATIONARY.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ATLANTA...SANDY
SPRINGS...ROSWELL...ALPHARETTA...DUNWOODY...DULUTH...
LILBURN...CHAMBLEE...NORCROSS...DORAVILLE...CLARKSTON...STONE
MOUNTAIN... BERKELEY LAKE...PINE LAKE...NORTH
ATLANTA...TUCKER...NORTH DRUID HILLS... NORTH DECATUR...MOUNTAIN
PARK AND CHASTAIN MEMORIAL PARK.
LAT...LON 3403 8409 3379 8418 3384 8442 3394 8441
3396 8439 3397 8439 3398 8438 3399 8438
3401 8440 3408 8439
TIME...MOT...LOC 2316Z 105DEG 4KT 3392 8429Special weather statement, Aug 4, 7:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
723 PM EDT THU AUG 4 2016
GAZ042-050000-
CARROLL GA-
723 PM EDT THU AUG 4 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CARROLL COUNTY UNTIL 800
PM EDT...
AT 723 PM EDT...A STRONG THUNDERSTORM WAS NEAR CARROLLTON...MOVING
SOUTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...BOWDON...MOUNT
ZION...WHITESBURG...ROOPVILLE...LOWELL...BYERS
CROSSROADS...CLEM...TYUS...JOHN TANNER STATE PARK...SEATON LAKE AND
ABILENE.
LAT...LON 3353 8526 3368 8510 3359 8490 3357 8490
3357 8488 3355 8483 3353 8482 3351 8485
3349 8486 3348 8490 3344 8494 3346 8498
3344 8498 3343 8502 3343 8517
TIME...MOT...LOC 2323Z 309DEG 9KT 3354 8510The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 9:12 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Aug 3, 11:18 PM EDT | Special Weather Statement | FFC | Hall | 27 min |
| Aug 4, 6:06 AM EDT | Special Weather Statement | FFC | Forsyth | 24 min |
| Aug 4, 7:02 AM EDT | Special Weather Statement | FFC | Forsyth | 43 min |
| Aug 4, 1:52 PM EDT | Special Weather Statement | FFC | Pike | 38 min |
| Aug 4, 2:35 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Aug 4, 3:09 PM EDT | Special Weather Statement | FFC | Gordon | 36 min |
| Aug 4, 3:11 PM EDT | Special Weather Statement | FFC | Troup | 34 min |
| Aug 4, 3:55 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 35 min |
| Aug 4, 4:20 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| Aug 4, 5:23 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Aug 4, 6:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Aug 4, 6:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 4, 7:17 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.